English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Fibrations in complete intersections of quadrics, Clifford algebras, derived categories, and rationality problems

Auel, A., Bernardara, M., & Bolognesi, M. (2014). Fibrations in complete intersections of quadrics, Clifford algebras, derived categories, and rationality problems. Journal DE Mathématiques Pures et Appliquées. Neuvième Série, 102(1), 249-291. doi:10.1016/j.matpur.2013.11.009.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-162C-3 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-162D-2
Genre: Journal Article

Files

show Files
hide Files
:
Auel_Fibrations_2014.pdf (Publisher version), 661KB
 
File Permalink:
-
Name:
Auel_Fibrations_2014.pdf
Description:
-
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-
:
Auel_Fibrations_oa_2014.pdf (Any fulltext), 740KB
Name:
Auel_Fibrations_oa_2014.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Auel, Asher1, Author              
Bernardara, Marcello, Author
Bolognesi, Michele, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2014
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal DE Mathématiques Pures et Appliquées. Neuvième Série
  Alternative Title : J. Math. Pures Appl. (9)
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 102 (1) Sequence Number: - Start / End Page: 249 - 291 Identifier: -